Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 30 found articles
 
 
  Existence of two almost homoclinic solutions for p(t)-Laplacian Hamiltonian systems with a small perturbation
 
 
Title: Existence of two almost homoclinic solutions for p(t)-Laplacian Hamiltonian systems with a small perturbation
Author: Zhang, Ziheng
Yuan, Rong
Appeared in: Journal of applied mathematics and computing
Paging: Volume 52 (2015) nr. 1-2 pages 173-189
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands